Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 79, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jun 24, 2011, 10:50 PM EDT for Herkimer County, New York. It was in force for 115 min.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2011, 10:50 PM EDT (02:50 UTC)
- Expired
- Jun 25, 2011, 12:45 AM EDT
- In force
- 115 min
- Issued by
- NWS Albany, NY
- Flood severity
- Moderate
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 69 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Canada Creek at Kast Bridge (KASN6).
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS41 KALY 250250
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1050 PM EDT FRI JUN 24 2011
NYC043-251450-
/O.NEW.KALY.FL.W.0079.110625T0250Z-110625T1851Z/
/KASN6.2.ER.110625T0219Z.110625T0600Z.110625T1251Z.NO/
1050 PM EDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE WEST CANADA CREEK AT KAST BRIDGE.
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON.
* AT 1O PM FRIDAY THE STAGE WAS...6.2 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 10 PM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 7.5 FEET AROUND 2
AM SATURDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER
8 AM SATURDAY.
* IMPACT...AT 7.0 FEET...SEVERAL RV PARKS ARE INUNDATED WITH ONE TO
TWO FEET OF WATER.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME SAT SAT SAT SAT SUN
WEST CANADA CR
KAST BRIDGE 6.0 6.2 FRI 10 PM 7.5 6.5 3.0 2.9 2.8
$$1 follow-up statement
156
WGUS81 KALY 250445
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1245 AM EDT SAT JUN 25 2011
NYC043-250515-
/O.CAN.KALY.FL.W.0079.000000T0000Z-110625T1851Z/
/KASN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1245 AM EDT SAT JUN 25 2011
THE FLOOD WARNING IS CANCELLED FOR
THE WEST CANADA CREEK AT KAST BRIDGE.
* AT 12 AM SATURDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL DROP TO AROUND 3.5 FEET BY LATE
SATURDAY MORNING...THEN LIKELY RISE LATE SATURDAY AFTERNOON
AS A RESULT OF MORE STORMS FORECAST OVER THE REGION.
* IMPACT...WHEN THE RIVER DROPS BELOW 6 FEET...FLOODING ENDS.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SAT SAT SAT SUN SUN
WEST CANADA CR
KAST BRIDGE 6.0 5.1 SAT 12 AM 3.7 3.2 4.4 3.4 3.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jun 24, 10:40 PM EDT, 10 minutes earlier.
Area forecast discussion, Jun 24, 10:40 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1040 PM EDT FRI JUN 24 2011 .SYNOPSIS... LOW PRESSURE WILL MOVE EAST ACROSS QUEBEC TONIGHT...REACHING THE CANADIAN MARITIMES ON SATURDAY. OUR WEATHER WILL REMAIN UNSETTLED WITH THE THREAT OF SHOWERS OR THUNDERSTORMS THROUGH SATURDAY EVENING. HIGH PRESSURE AND DRIER AIR WILL FINALLY MOVE IN FOR SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 7 AM SATURDAY MORNING/... AS OF 1040 PM...INTENSITY OF SHOWERS AND THUNDERSTORMS ACROSS THE MOHAWK VALLEY AND SOUTHERN ADIRONDACKS HAVE DECREASED FROM THE TORRENTIAL DOWNPOURS OF EARLIER. STILL...WITH POTENT UPPER LEVEL VORT MAX ROTATING THROUGH THE AREA...SCATTERED TO NUMEROUS SHOWERS WITH STILL SOME ISOLATED THUNDER WILL PERSIST THROUGH THE EARLY MORNING HOURS WITH SOME ELEVATED INSTABILITY PRESENT. ADDITIONAL FLASH FLOODING IS NOT ANTICIPATED...ALTHOUGH SOME AREAS COULD SEE SOME LOCAL PONDING OF WATER IN POOR DRAINAGE LOCATIONS. ALSO...LOWERED TEMPS FOR AREAS EAST OF ALBANY...AS A COOL MARINE NORTHEAST FLOW HAS INFILTRATED COURTESY OF A RIDGE OF HIGH PRESSURE NOSING INTO NEW ENGLAND FROM THE CANADIAN MARITIMES. THICK CANOPY OF LOW STRATUS CLOUDS SHOULD PRECLUDE FOG FORMATION. PREVIOUS NEAR TERM DISCUSSIONS... AS OF 630 PM...COVERAGE OF SHOWERS/TSTMS EVEN GREATER NOW ACROSS THE WESTERN MOHAWK VALLEY AND THE WESTERN ADIRONDACKS...SO HAVE RAISED THE POPS THERE FOR A COUPLE OF HOURS THIS EVENING TO CATEGORICAL... AND LOWERED POPS OVER THE EASTERN ZONES TO CHANCE LEVELS FOR ANOTHER COUPLE OF HOURS. TEMPS HAVE FALLEN QUICKLY THIS EVENING...ESPECIALLY ACROSS NEW YORK ZONES...SO HAVE ADJUSTED HOURLY TEMPS ACCORDINGLY TO ACCOUNT FOR CURRENT OBS/TRENDS. AS OF 445 PM...LOTS OF SHOWERS/TSTMS OVER CENTRAL NY WHICH HAVE MOVED NORTHEASTWARD INTO THE WESTERN PART OF THE ALBANY COUNTY WARNING AREA (CWA)...BUT THEY WEAKEN AS THEY DO SO AS THEY RUN INTO THE MORE STABLE AIR OVER THE CWA. THE CELLS HAVE BEEN OVER CENTRAL NY FOR SEVERAL HOURS NOW...AND SHOW LITTLE SIGN OF BECOMING SEVERE...SO SEVERE CONVECTION NOW APPEARS UNLIKELY FOR THE ALBANY CWA FOR THIS EVENING. HAVE FORECAST LIKELY POPS FOR MOST AREAS THROUGH EARLY TONIGHT... THEN GRADUALLY REDUCE THE POPS LATER TONIGHT TO AROUND 40 PERCENT BY SUNRISE. LOWS TONIGHT WILL BE IN THE MID 50S TO LOWER 60S. && .SHORT TERM /7 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... THE WEATHER ON SATURDAY WILL LIKELY BE A REPEAT OF FRIDAY WITH ISOLATED TO SCATTERED PCPN TO START THE DAY...BUT SHOWERS BECOMING MORE NUMEROUS BY AFTERNOON...ALONG WITH SCATTERED THUNDERSTORMS. THE UPPER LEVEL TROF AXIS ASSOCIATED WITH THE SLOW MOVING SYSTEM THAT HAS BEEN AFFECTING THE REGION SINCE WEDNESDAY...WILL NOT BE CROSSING THE REGION UNTIL LATE IN THE DAY AND DURING THE EVENING...SO A 40 TO 50 PERCENT POP HAS BEEN FORECAST WELL INTO SATURDAY EVENING AS THIS TROF MOVES THROUGH. THE MOST NUMEROUS SHOWERS/TSTMS ON SATURDAY AND SATURDAY EVENING WILL LIKELY BE OVER THE EASTERN AND NORTHEASTERN PART OF THE FORECAST AREA. AFTER THE TROF AXIS MOVES TO THE EAST...THE SHOWERS WILL FINALLY BEGIN TO DIMINISH LATE SATURDAY NIGHT. WHICH WILL LEAD TO A RELATIVELY DRY DAY ON SUNDAY. ALTHOUGH THE UPPER LEVEL TROF WILL FINALLY BE TO THE EAST AND HIGH PRESSURE WILL BE BUILDING IN...AN ISOLATED SHOWER CANNOT BE RULED OUT ON SUNDAY AS A LAGGING SURFACE TROF AND A SHALLOW POOL OF MOISTURE ARE FORECAST TO MOVE THROUGH SUNDAY AFTERNOON. FOR NOW HAVE ONLY FORECAST A SLIGHT CHANCE OF SHOWERS OVER THE HIGHER TERRAIN AREAS SUNDAY AFTERNOON. HIGH PRESSURE AND DRY AIR WILL TAKE HOLD FOR SUNDAY NIGHT. HIGHS SATURDAY WILL BE IN THE UPPER 60S AND 70S. LOWS SATURDAY NIGHT IN THE 50S. HIGHS SUNDAY IN THE 70S...AND LOWS SUNDAY NIGHT IN THE UPPER 40S AND 50S. && .LONG TERM /MONDAY THROUGH FRIDAY/... MOS GUIDANCE. THE WORK WEEK STARTS OFF HIGH AND DRY...BUT A SYSTEM APPROACHING FROM THE WEST WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY...AND POSSIBLY ALSO WEDNESDAY DEPENDING UPON THE TIMING OF THE COLD FRONTAL PASSAGE. ONCE THE FRONT PASSES THROUGH...HIGH PRESSURE WILL SETTLE IN AGAIN...AND THE BALANCE OF THE WORK WEEK WILL BE DRY. HIGH TEMPERATURES WILL BE FROM THE UPPER 70S TO MID 80S MONDAY AND TUESDAY...WITH SOMEWHAT COOLER READINGS IN THE NORTH AND MOUNTAINS FOR THE BALANCE OF THE WEEK. LOWS WILL BE MOSTLY FROM THE MID 50S TO MID 60S MONDAY AND TUESDAY NIGHTS...WITH SOME MID TO UPPER 40S SHOWING UP IN THE MOUNTAINS WEDNESDAY AND THURSDAY NIGHT. NORMAL HIGHS AT ALBANY IN VERY LATE JUNE ARE IN THE LOWER 80S...AND LOWS ARE IN THE UPPER 50S. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... THE KGFL/KALB/POU SITES REMAIN ENTRENCHED IN A MARITIME AIR MASS IN THE LOW LEVELS...WHICH WILL KEEP LOW STRATUS CLOUDS IN PLACE THIS EVENING AND THROUGH THE OVERNIGHT. ALOFT...A SLOW MOVING TROF OF LOW PRESSURE CONTINUES TO BRING PERIODS OF SHOWERS AND SOME THUNDERSTORMS. THE THUNDER HAS BEEN MAINLY CONFINED TO AREAS WEST OF THE HUDSON RIVER VALLEY THUS FAR...ALTHOUGH A RUMBLE OR TWO CANNOT BE RULED OUT AT THE TAF SITES DUE TO SOME MARGINAL INSTABILITY ALOFT. MVFR CIGS SHOULD PREVAIL WITH THE LOW STRATUS AT KGFL/KALB...WITH SOME POSSIBLE REDUCTION TO IFR CIGS OVERNIGHT AT KPOU WHICH IS LOCATED CLOSER TO THE TRUE MARINE AIR NEAR THE COAST. MVFR CIGS SHOULD GRADUALLY IMPROVE TO VFR BY SATURDAY AFTERNOON...ALTHOUGH BKN-OVC CIGS SHOULD REMAIN. AS THE UPPER LEVEL TROF MOVES OVERHEAD...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY SATURDAY AFTERNOON. THE FREQUENCY OF THUNDER WILL DEPEND ON IF ANY BREAKS OF SUNSHINE CAN OCCUR. WINDS TONIGHT WILL BE VARIABLE AROUND 6 KT OR LESS. WINDS WILL BECOME SOUTH-SOUTHWEST BY LATE SATURDAY MORNING AROUND 5-8 KT...THEN SHIFT TO THE WEST LATE IN THE DAY. OUTLOOK... SUN...VFR. SLIGHT CHC OF SHOWERS. MON...VFR. NO SIG WX. TUE...VFR...CHC SHRA/TSRA. && .FIRE WEATHER... UNSETTLED WEATHER WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH SATURDAY EVENING. RELATIVE HUMIDITY LEVELS WILL RISE TO NEAR 100 PERCENT TONIGHT... THEN ONLY LOWER TO BETWEEN 55 AND 70 PERCENT ON SATURDAY. SURFACE WINDS WILL BE SOUTH OR SOUTHEAST AT LESS THAN 10 MPH TONIGHT...AND BECOMING WESTERLY AT 5 TO 15 KTS ON SATURDAY WITH SOME GUSTS TO 20 MPH. && .HYDROLOGY... SCATTERED TO NUMEROUS SHOWERS...WITH THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS WILL CONTINUE THROUGH SATURDAY EVENING...THEN FINALLY BEGIN TO TAPER OFF SATURDAY NIGHT. NO WIDESPREAD HYDRO PROBLEMS ARE EXPECTED DURING THIS PERIOD...BUT LOCALIZED FLOOD PROBLEMS DUE TO HEAVY DOWNPOURS OR TRAINING OF THUNDERSTORMS COULD RESULT IN MAINLY MINOR FLOODING PROBLEMS THROUGH SATURDAY EVENING. DRIER WEATHER RETURNS FOR SUNDAY AND MONDAY...WITH ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY AND TUESDAY NIGHT. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...GJM NEAR TERM...GJM/JPV SHORT TERM...GJM LONG TERM...ELH AVIATION...JPV FIRE WEATHER...GJM HYDROLOGY...GJM
Hazardous weather outlook, Jun 24, 10:44 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1044 PM EDT FRI JUN 24 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-251100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1044 PM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE INTO THE EARLY MORNING HOURS. SOME LOCAL PONDING OF WATER WILL BE POSSIBLE IN POOR DRAINAGE LOCATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING... AND TUESDAY INTO TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 5:03 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
503 PM EDT FRI JUN 24 2011
NYZ063-242145-
WESTERN ULSTER NY-
503 PM EDT FRI JUN 24 2011
...A THUNDERSTORM WITH HEAVY RAINFALL IN
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
8 MILES SOUTHWEST OF WOODLAND VALLEY CAMPGROUND...OR ABOUT 9 MILES
NORTHEAST OF GRAHAMSVILLE...AND MOVING NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
WOODLAND VALLEY CAMPGROUND AND WEST SHOKAN BY 525 PM EDT
PHOENICIA BY 535 PM EDT
MOUNT TREMPER BY 540 PM EDT
KENNETH L WILSON CAMPGROUND BY 545 PM EDT
UP TO ONE INCH OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THIS STORM. THIS MAY RESULT IN PONDING OF WATER ON ROADS AND IN POOR
DRAINAGE LOCATIONS.
LAT...LON 4185 7449 4187 7447 4192 7457 4199 7465
4213 7435 4199 7412 4181 7445
TIME...MOT...LOC 2102Z 237DEG 15KT 4196 7444
JPVSpecial weather statement, Jun 24, 6:02 PM EDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
602 PM EDT FRI JUN 24 2011
NYZ032-038-242245-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
602 PM EDT FRI JUN 24 2011
...THUNDERSTORMS WITH HEAVY RAINFALL MOVING INTO
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAIN. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MCKEEVER TO 10 MILES
SOUTHWEST OF NEWPORT...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF OLD FORGE TO UTICA...AND MOVING NORTHEAST AT 30 MPH.
THUNDERSTORMS WILL BE NEAR...
NICKS LAKE CAMPGROUND AND POLAND BY 610 PM EDT
OLD FORGE...MIDDLEVILLE AND COLD BROOK BY 615 PM EDT
OHIO AND NEWPORT BY 620 PM EDT
ALGER ISLAND PUBLIC CAMPGROUND BY 625 PM EDT
BIG MOOSE BY 630 PM EDT
1 TO 2 INCHES OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THESE STORMS. THIS AMOUNT OF RAINFALL WOULD RESULT IN PONDING OF
WATER ON ROADS AND OTHER POOR DRAINAGE LOCATIONS.
LAT...LON 4322 7508 4326 7516 4330 7515 4334 7509
4406 7517 4410 7516 4406 7507 4407 7488
4350 7482 4333 7490 4328 7479 4312 7491
4298 7521 4306 7522
TIME...MOT...LOC 2201Z 226DEG 26KT 4363 7504 4311 7515
JPVSpecial weather statement, Jun 24, 6:27 PM EDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
627 PM EDT FRI JUN 24 2011
NYZ032-033-038-039-082-242315-
HAMILTON NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
627 PM EDT FRI JUN 24 2011
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
FULTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 45
MPH...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH OF OLD FORGE TO 11 MILES EAST OF HINCKLEY TO 8
MILES NORTH OF HERKIMER...AND MOVING EAST AT 20 MPH.
THUNDERSTORMS WILL BE NEAR...
NEAR LIMEKILN LAKE CAMPGROUND BY 650 PM EDT
STRATFORD BY 710 PM EDT
1 TO 2 INCHES OF RAIN COULD FALL IN A SHORT AMOUNT OF TIME WITH
THESE STORMS. THIS AMOUNT OF RAINFALL WOULD RESULT IN PONDING OF
WATER ON ROADS AND OTHER POOR DRAINAGE LOCATIONS.
LAT...LON 4319 7511 4322 7508 4323 7510 4334 7506
4377 7511 4380 7451 4339 7446 4314 7453
4306 7515
TIME...MOT...LOC 2227Z 263DEG 17KT 4360 7494 4335 7488
4314 7497
JPVLocal storm report, Jun 24, 8:36 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
836 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 NNW HERKIMER 43.07N 75.02W
06/24/2011 HERKIMER NY LAW ENFORCEMENT
STUEBEN HILL ROAD WASHED OUT IN VILLAGE OF HERKIMER.
&&
JPVLocal storm report, Jun 24, 8:42 PM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
842 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD COLD BROOK 43.24N 75.04W
06/24/2011 HERKIMER NY LAW ENFORCEMENT
INTERSECTION OF GRANT ROAD AND MILLITARY ROAD FLOODED.
&&
JPVLocal storm report, Jun 24, 9:03 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
903 PM EDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG OHIO 43.32N 74.98W
06/24/2011 HERKIMER NY LAW ENFORCEMENT
TREES DOWN IN TOWN OF OHIO.
&&
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:41 PM EDT | River Flood Warning | ALY | Oneida | 31 hr |
| Jun 24, 11:19 PM EDT | Special Weather Statement | ALY | Fulton | 41 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | ALY | Albany | 55 min |
| Jun 25, 2:56 PM EDT | Special Weather Statement | ALY | Saratoga | 49 min |
| Jun 25, 3:05 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jun 25, 3:58 PM EDT | Special Weather Statement | ALY | Warren | 47 min |
| Jun 25, 4:12 PM EDT | Areal Flood Advisory | ALY | Rensselaer | 3 hr |
| Jun 25, 5:17 PM EDT | Special Weather Statement | ALY | Rensselaer | 43 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | ALY | Washington | 41 min |
| Jun 25, 5:49 PM EDT | Special Weather Statement | ALY | Washington | 41 min |
| Jun 25, 6:21 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Jun 25, 6:44 PM EDT | Special Weather Statement | ALY | Rensselaer | 46 min |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.